# SDR AALA202204272680

- Difficulty date: April 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A300*
- Aircraft serial: 1472
- Aircraft time: 69,057 hours, 26,075 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3344
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 47,496 hours, 18,400 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT  ATTENDANTS REPORT DIRTY SOCK SMELL ON DESCENT THROUGHOUT CABIN. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
